Table of Contents

HK J Paediatr (New Series)
Vol 4. No. 1, 1999

HK J Paediatr (New Series) 1999;4:48-49

Case Report

Acute Poisoning with Chinese Medicinal Herb-Flos Daturae (Nanyanghua)

BWM But, WH Chan, YS Yau, GLH Chan


Abstract

Although western medicine is well accepted in Hong Kong, local Chinese who make up most of the population commonly use Chinese medicinal herb. We describe a 7-year-old Chinese girl who presented with delirium and confusion after ingestion of a broth, made with Chinese medicinal herb intended to be "Lingxiaohua". Chemical analysis of the soup showed the presence of atropine and scopalamine which were probably derived from "Naoyanghua", one kind of Chinese medicinal herb which may be mixed up with "Lingxiaohua" because of their similar external appearance.

Keyword : Acute poisoning; Chinese medicinal herb


Abstract in Chinese

 
 

This web site is sponsored by Johnson & Johnson (HK) Ltd.
©2022 Hong Kong Journal of Paediatrics. All rights reserved. Developed and maintained by Medcom Ltd.